# SDR DALA1025795810

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 28,069 hours, 8,927 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND PUNCTURE IN UPPER SKIN OF LT WING T/E INBD AFT FLAP.  REPAIRED IAW SRM 51-70-17 3F, 3G, 4B, PAGES 16-55, FIG 24.
